# SDR YEN2008F00009

- Difficulty date: June 19, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 6,902 hours, 2,521 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, HAD ELECTRICAL FUMES IN FAT GALLEY APPROX 5 MIN, IT DISSIPATED C/W TSM 23-39-00-810-801.  NO FAULTS FOUND AND NO DAMAGE NOTED DUE TO LTV SYS, OPS TEST NORMAL AT THIS TIME.  ACCOMPLISHED TSM TASK 24-00-00-810-823.  ELECTRICAL BURNING ODOR OR FUMES IN CABIN.  NO DEFECTS OR DAMAGE FOUND.  FOUND COFFEE MAKER BIN 507 HAD A BURNED ODOR, ALL 3 HIGH VOLT CB POPPED.  REMOVED AND REPLACED COFFEE MAKER BIN 507 IAW AMM 25-35-15-04, OPS AND LEAK CHECK NORMAL.
